advertisement
Question
Posted by: Sharmz | 2009/01/29

Sweat

Hi. I have never had a problem with sweat.But lately i smell myself and it make me uncomfertable.Is there a tablet that I can take?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Sharmz
Sweating can be a sign of underlying infection (TB), menopause or hyperhidrosis so one first needs to determine the cause. If no disease is found with the examination, you can try Drichlor/Perspirex - these are strong (but expensive) deoderants, bathing with an antibacterial soap may also help.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement